# SDR REXA2015051900536

- Difficulty date: May 19, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 18,427 hours, 11,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514 SIDE SEAT RAILS ON RT SIDE FROM FS 693.00 - 708.00, FS 797.00 - FS813.70, FS 977.00 - 985.00 HAS LIGHT CORROSION.  BLENDED SEAT TRACKS ON RT SIDE FROM FS 797.00 - 813.70 & FS 977.00 - 985.00 & FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-013, DEPTHS OF .017" & .015".  BLENDED SEAT TRACK AT FS 693.00 - 708.00 & FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013, DEPTH .050".  REPAIRED SEAT TRACK IAW REO 670-53-00-074.
